# SDR 00FDEA00770

- Difficulty date: November 7, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N305FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47870
- Aircraft time: 39,136 hours, 12,455 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING - RIVETS LOOSE (APPROX 30 EA) AND SKIN CRACK AT OUTBOARD FLAP UPPER SURFACE INBOARD MIDDLE SEGMENTS AS MARKED.  *S/D*  REMOVED AND REPLACED PER SRM 51-35-01, 57-10-00 VOL I.  PAINT TOUCHED UP PER SRM 51-21-01 VOL II.
